INELASTIC BUCKLING OF WELDED MONOSYMMETRIC I-BEAMS.

Kitipornchai Sritawat and Wong-Chung Alain D. (1987) INELASTIC BUCKLING OF WELDED MONOSYMMETRIC I-BEAMS.. Journal of structural engineering New York, N.Y., 113 4: 740-756.

Author Kitipornchai Sritawat
Wong-Chung Alain D.
Title INELASTIC BUCKLING OF WELDED MONOSYMMETRIC I-BEAMS.
Journal name Journal of structural engineering New York, N.Y.   Check publisher's open access policy
ISSN 0733-9445
Publication date 1987-01-01
Sub-type Article (original research)
Volume 113
Issue 4
Start page 740
End page 756
Total pages 17
Subject 2205 Civil and Structural Engineering
2215 Building and Construction
2210 Mechanical Engineering
2211 Mechanics of Materials
2500 Materials Science
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 19 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 12:29:24 EST by System User